# SDR MASA20220110019

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: CC6700381013
- Condition: None
- Location: Galley Service D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLUSH HANDLE OF THE GALLEY SERVICE DOOR WAS FOUND TO HAVE CORROSION DAMAGE IN 3EA. PERFORM PERMANENT REPAIR IAW CRJ7/9 ILLUSTRATED PARTS CATALOG (IPC) 52-41-03, FIGURE 1, ITEM 455 (REV. 70 DATED JUN. 25, 2021.)
